# SDR SWAA002572

- Difficulty date: December 7, 2000
- Submitted: December 18, 2000
- Operation: Air carrier
- Aircraft: N312SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23334
- Aircraft time: 49,130 hours, 49,316 cycles
- Engine: Ge CFM56*
- Engine time: 17,367 hours, 15,249 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CFM56
- Part serial: 858283
- Condition: Vibration
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK, NR 2 ENGINE VIBRATION ON CLIMB-OUT. INSPECTED NR 2 ENGINE PER MM - NO ABNORMALITIES FOUND.  RAN BOTH ENGINES AT T/O POWER FOR SEVERAL MINUTES.  OK FOR SERVICE.
